Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 98, Number 2

All articles in this issue are freely accessible.

On the number of generators and the modular group-ring of a finite $p$-group
Olaf Manz and Reiner Staszewski.
Proc. Amer. Math. Soc. 98 (1986), 189-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854016
On a question of Faith in commutative endomorphism rings
John Clark.
Proc. Amer. Math. Soc. 98 (1986), 196-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854017
Note on symbolic powers and going down
S. McAdam and L. J. Ratliff.
Proc. Amer. Math. Soc. 98 (1986), 199-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854018
On Gorenstein ideals of codimension four
W. V. Vasconcelos and R. Villarreal.
Proc. Amer. Math. Soc. 98 (1986), 205-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854019
Genus group of finite Galois extensions
Teruo Takeuchi.
Proc. Amer. Math. Soc. 98 (1986), 211-214
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854020
On binomial units of certain cubic field
Kiyota Ozeki.
Proc. Amer. Math. Soc. 98 (1986), 215-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854021
Smash products and $G$-Galois actions
James Osterburg.
Proc. Amer. Math. Soc. 98 (1986), 217-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854022
A differential equation theoretic interpretation of a geometric result of Hartogs
Takahiro Kawai.
Proc. Amer. Math. Soc. 98 (1986), 222-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854023
Measurability properties of spectra
S. Levi and Z. Slodkowski.
Proc. Amer. Math. Soc. 98 (1986), 225-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854024
The $K$-functional for $H^{p}$ and BMO in the poly-disk
Björn Jawerth.
Proc. Amer. Math. Soc. 98 (1986), 232-238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854025
Mixing sequences in Hilbert spaces
Daniel Berend and Vitaly Bergelson.
Proc. Amer. Math. Soc. 98 (1986), 239-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854026
$LU$-factorization of operators on $l_{1}$
Kevin T. Andrews, Philip W. Smith and Joseph D. Ward.
Proc. Amer. Math. Soc. 98 (1986), 247-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854027
On completeness of the products of harmonic functions
A. G. Ramm.
Proc. Amer. Math. Soc. 98 (1986), 253-256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854028
Four counterexamples to Bloch’s principle
Lee A. Rubel.
Proc. Amer. Math. Soc. 98 (1986), 257-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854029
Structural theorems for periodic ultradistributions
Stevan Pilipović.
Proc. Amer. Math. Soc. 98 (1986), 261-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854030
A universal exhausting domain
B. L. Fridman.
Proc. Amer. Math. Soc. 98 (1986), 267-270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854031
A complex space whose spectrum is not locally compact anywhere
Sandra Hayes and Jean-Pierre Vigué.
Proc. Amer. Math. Soc. 98 (1986), 271-275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854032
Oscillation theorems for second order linear differential equations with damping
Ju Rang Yan.
Proc. Amer. Math. Soc. 98 (1986), 276-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854033
Some examples of indefinite complete complex Einstein hypersurfaces not locally symmetric
Alfonso Romero.
Proc. Amer. Math. Soc. 98 (1986), 283-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854034
Fibrations of locally symmetric spaces and the failure of the Jordan-Hölder property
F. E. A. Johnson.
Proc. Amer. Math. Soc. 98 (1986), 287-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854035
Probabilities on models of universal sentences
Douglas N. Hoover.
Proc. Amer. Math. Soc. 98 (1986), 294-297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854036
Some classes of orthogonal polynomials associated with martingales
Philip Feinsilver.
Proc. Amer. Math. Soc. 98 (1986), 298-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854037
Examples of topological groups homeomorphic to $l^{f}_{2}$
Tadeusz Dobrowolski.
Proc. Amer. Math. Soc. 98 (1986), 303-311
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854038
On the indecomposable elements of the bar construction
Richard M. Hain.
Proc. Amer. Math. Soc. 98 (1986), 312-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854039
Maps in $R^{n}$ with finite-to-one extensions
Michael Starbird.
Proc. Amer. Math. Soc. 98 (1986), 317-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854040
Concerning continuity apart from a meager set
Janusz Kaniewski and Zbigniew Piotrowski.
Proc. Amer. Math. Soc. 98 (1986), 324-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854041
Generalized refinable maps
E. E. Grace.
Proc. Amer. Math. Soc. 98 (1986), 329-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854042
Property C, refinable maps and dimension raising maps
Dennis J. Garity and Dale M. Rohm.
Proc. Amer. Math. Soc. 98 (1986), 336-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854043
On square roots of the uniform distribution on compact groups
Persi Diaconis and Mehrdad Shahshahani.
Proc. Amer. Math. Soc. 98 (1986), 341-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854044
A weakly infinite-dimensional space whose product with the irrationals is strongly infinite-dimensional
Elżbieta Pol.
Proc. Amer. Math. Soc. 98 (1986), 349-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854045
A generalization of the lightbulb theorem and PL $I$-equivalence of links
Rick Litherland.
Proc. Amer. Math. Soc. 98 (1986), 353-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854046
A characterization of harmonic foliations by variations of the metric
Michael D. Hvidsten and Philippe Tondeur.
Proc. Amer. Math. Soc. 98 (1986), 359-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854047
The cohomology of an isospectral flow
David Fried.
Proc. Amer. Math. Soc. 98 (1986), 363-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854048
Every exactly $2$-to-$1$ function on the reals has an infinite set of discontinuities
Jo Heath.
Proc. Amer. Math. Soc. 98 (1986), 369-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854049
Holomorphic retracts of polyballs
Tadeusz Kuczumow.
Proc. Amer. Math. Soc. 98 (1986), 374-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854050
Better bounds for periodic solutions of differential equations in Banach spaces
Stavros N. Busenberg, David C. Fisher and Mario Martelli.
Proc. Amer. Math. Soc. 98 (1986), 376-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854051
American Mathematical Society